BibTeX record journals/algorithmica/CharikarHK11

download as .bib file

@article{DBLP:journals/algorithmica/CharikarHK11,
  author    = {Moses Charikar and
               MohammadTaghi Hajiaghayi and
               Howard J. Karloff},
  title     = {Improved Approximation Algorithms for Label Cover Problems},
  journal   = {Algorithmica},
  volume    = {61},
  number    = {1},
  pages     = {190--206},
  year      = {2011},
  url       = {https://doi.org/10.1007/s00453-010-9464-3},
  doi       = {10.1007/s00453-010-9464-3},
  timestamp = {Wed, 17 May 2017 14:25:12 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/algorithmica/CharikarHK11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier